Community Conversation > Hormone replacement therapy

i need serious help D:

(1/4) > >>

nataliapatalia:
hi, i've posted here once before about my recent troubles with my hrt. Ever since I took a large dose of estradiol back in dec of 2021, ive been rapidly losing breast tissue and my limbs have thinned out, my skin is getting dark and i started rapidly growing body and facial hair and gaining a gut, yet im losing weight all at the same time and have increased appetite. I started the year off with full breast but now im almost completely flat, its ruining me mentally. I recently got my cortisol checked in the morning and at night, the morning was on the high side but still in normal range but it was elevated at night despite me being on dexamthasone.  Does anyone know if high cortisol can deplete breast tissue or cause any of my symptoms? D: Sorry for such a lengthy post but Im in desperate need of help, I cant take much more this D: any help would be greatly appreciated

TXSara:
Natalia --

I have not had any of those symptoms.  Maybe someone else has...

I really wish I could help, but this is outside my area of expertise.  I imagine it's going to be difficult for you to get any good advice on your problem without talking to your endocrinologist.  I really would start there.

~Sara

Margrit:
Hi nataliapatalia

Well, I think the proper thing to do will bee seeing your Doctor...


Best wishes
Margrit

Traci M Knight:
Hi Natalia,

You mentioned that you took a large dose of Estradiol in December 2021. You don't mention if you are on a continuing regimen of HRT. Hopefully you're not self medicating and echoing the responses of the others, this is an issue you need to discuss with your physician.

I've been on a constant dose of Estradiol as well as testosterone blocker. From the reversal you're experiencing, it sounds like testosterone many be complicit.

I'm guessing these might not be the replies you're looking for, but believe me, your physician is the best source to bounce your question off of.

Best wishes on your journey.

Hugs
Misty

Gertrude:

--- Quote from: nataliapatalia on July 31, 2022, 10:15:22 am ---hi, i've posted here once before about my recent troubles with my hrt. Ever since I took a large dose of estradiol back in dec of 2021, ive been rapidly losing breast tissue and my limbs have thinned out, my skin is getting dark and i started rapidly growing body and facial hair and gaining a gut, yet im losing weight all at the same time and have increased appetite. I started the year off with full breast but now im almost completely flat, its ruining me mentally. I recently got my cortisol checked in the morning and at night, the morning was on the high side but still in normal range but it was elevated at night despite me being on dexamthasone.  Does anyone know if high cortisol can deplete breast tissue or cause any of my symptoms? D: Sorry for such a lengthy post but Im in desperate need of help, I cant take much more this D: any help would be greatly appreciated

--- End quote ---

You need to go to a competent physician and have a complete blood work up. None of this is normal.

Navigation

[0] Message Index

[#] Next page

Go to full version